Electron. J. Diff. Equ., Vol. 2011 (2011), No. 131, pp. 1-11.

Existence of solutions for a coupled quasilinear system on time scales

Moulay Rchid Sidi Ammi, Agnieszka B. Malinowska

In this work we study a quasilinear system of equations on time scales. Using the Krasnoselskii fixed-point theorem, sufficient conditions are given for the existence of positive solutions.

Submitted March 1, 2011. Published October 11, 2011.
Math Subject Classifications: 37C25, 34B18, 47H10.
Key Words: Time scales; fixed point theorem; positive solution; cone.

Show me the PDF file (215 KB), TEX file, and other files for this article.

Moulay Rchid Sidi Ammi
Faculty of Sciences and Techniques, Moulay Ismail University
AMNEA Group, Errachidia, Morocco
email: sidiammi@ua.pt
Agnieszka B. Malinowska
Faculty of Computer Science, Bialystok University of Technology
15-351 Bialystok, Poland
email: abmalinowska@ua.pt

Return to the EJDE web page